# SDR 08FDEA02797

- Difficulty date: July 9, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N675FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 789
- Aircraft time: 15,830 hours, 8,473 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327048402900
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK FLOOR PANEL 232 TG; TOP SURFACE IS CRUSHED AFT OF FRAME 21. MATERIAL ID A 402 H 35039-003, PO 613022.1 IAW FEDEX DWG SRZ 25-005, REV F.  PART   MARKED NEW FLOOR PANEL IAW FEDEX GMM 7-0-1000.
